# SDR COEA2022122914807

- Difficulty date: December 11, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,418 hours, 42,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5317150620602
- Condition: Cracked
- Location: Frm 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 5L HAS A CRACK BELOW NODE 6.   REPLACED IAW SRM 53-11-40-300-806-A01.
